Quotation Biyikoglu, T.. 2003. A Discrete Nodal Domain Theorem for Trees. Linear Algebra and its Applications, 360, 197-205


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Linear Algebra and its Applications
Citation Index SCI
Language English
Title A Discrete Nodal Domain Theorem for Trees
Year 2003
Reviewed? Y

Associations

Projects
Eigenvectors of Graph-Laplace-Operators
People
Biyikoglu, Türker (Former researcher)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search